MathSciNet Relay Station
MathSciNet bibliographic data
MR2034954 20F69 (20E08)
Bell, G.; Dranishnikov, A. On asymptotic dimension of groups acting on trees. Geom. Dedicata 103 (2004), 89–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement